# SDR SWAA2020021214279

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 52,241 hours, 34,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE BAR SLIPPED OFF BRACKET.          / ADJUSTED BRACKET PER AMM.
